# SDR ABXA010746

- Difficulty date: February 13, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59144191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD ACCESSORY COMPARTMENT DOOR JAMB, APPROXIMATELY 1.5 INCH LONG, LOCATED ALONG THE UPPER AFT SIDE OF JAMB.  REPAIRED DOOR JAMB IAW DC-9 SRM 51-10-3 AND 51-20.
